# SDR SWIA2020010947552

- Difficulty date: November 11, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 39,318 hours, 35,194 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: 601R1011995
- Condition: Corroded
- Location: Flap Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING OUTBROAD #3 FLAP OUTBROAD AND INBROAD HINGE BOX ATTACHING HARDWARE CORRODED (C-CHECK) RO 01/06/2020  REMOVED AND REPLACED LH OB #3 HINGE. NEW HARDWARE INCLUDED AS ASSMBELY IAW CRJ200 AMM. / TW: STS-2550 DUE:25NOV2020
